# SDR AALA201910159016

- Difficulty date: October 13, 2019
- Submitted: October 15, 2019
- Operation: Air carrier
- Aircraft: N817NN
- Make and model: Boeing 737823
- Aircraft serial: 29558
- Aircraft time: 30,702 hours, 12,304 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71701100
- Condition: No Test
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: MAINTENANCE REPORTS DURING ACCOMPLISHMENT OF JOB CARD 2908 BATTERY PACKS M1670, M1673, M1694 AND M1695 FAILED CAPACITY CHECK. REPLACED BATTERY PACKS AT M1670, M1673, AND M1695 AND POWER SUPPLY AT M1694 IAW AMM 33-51-06. OPS CHECK NORMAL. (SEE SDR # AALA201910149005, AALA201910159017, AALA201910159018)
